# SDR 2000UALA00416

- Difficulty date: July 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 36,227 hours, 19,317 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Equipment Cool
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NORMAL AND ALTERNATE EQUIPMENT COOLING WARNING LIGHTS ILLUMINATED.  *S/D*  M100 LOW FLOW INSTRUMENT COOLING SENSOR FAILED.  REPLACED M100 LOW FLOW INSTRUMENT COOLING SENSOR.
